# SDR AALA2009052000002

- Difficulty date: May 20, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 59,647 hours, 31,196 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CMH - CREW REPORTED SMOKE IN CABIN.  RETURNED CMH WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT LEAKING OIL AND EVIDENCE OF OIL INGESTION INTO APU INLET.  ACCOMPLISHED MCM CARD 21-96-01 AND MCM CARD 21-92-12.  SYSTEM GROUND CHECK NORMAL OPERATION.
